Advances in Differential Equations

A well posedness result for generalized solutions of Hamilton-Jacobi equations

Sandro Zagatti

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Dirichlet problem for stationary Hamilton-Jacobi equations $$ \begin{cases} H(x, u(x), \nabla u(x)) = 0 & \ \textrm{in} \ \Omega \\ u(x)=\varphi(x) & \ \textrm{on} \ \partial \Omega. \end{cases} $$ We consider a Caratheodory hamiltonian $H=H(x,u,p)$, with a Sobolev-type (but not continuous) regularity with respect to the space variable $x$, and prove existence and uniqueness of a Lipschitz continuous maximal generalized solution which, in the continuous case, turns out to be the classical viscosity solution. In addition, we prove a continuous dependence property of the solution with respect to the boundary datum $\varphi$, completing in such a way a well posedness theory.

Article information

Source
Adv. Differential Equations Volume 22, Number 3/4 (2017), 258-304.

Dates
First available in Project Euclid: 18 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1487386869

Subjects
Primary: 35F21: Hamilton-Jacobi equations 35F20: Nonlinear first-order equations 49L25: Viscosity solutions 46B50: Compactness in Banach (or normed) spaces 35F30: Boundary value problems for nonlinear first-order equations

Citation

Zagatti, Sandro. A well posedness result for generalized solutions of Hamilton-Jacobi equations. Adv. Differential Equations 22 (2017), no. 3/4, 258--304.https://projecteuclid.org/euclid.ade/1487386869


Export citation